English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the cohomology of Fano varieties and the Springer correspondence

MPS-Authors
/persons/resource/persons235077

Chen,  Tsao-Hsien
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236401

Vilonen,  Kari
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236464

Xue,  Ting
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Chen, T.-H., Vilonen, K., & Xue, T. (2017). On the cohomology of Fano varieties and the Springer correspondence. Advances in Mathematics, 318, 515-533. doi:10.1016/j.aim.2017.08.008.


Cite as: http://hdl.handle.net/21.11116/0000-0004-091D-3
Abstract
There is no abstract available